# SDR DALA2023071705793

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,289 hours, 32,732 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP DURING SLIDE COMPARTMENT DOOR OPERATIONAL CHECK, THE CARRIER IS NOT DEPLOYING (RT SIDE). CORRECTIVE ACTION: SUMMARY OF NRC 00770: PNEUMATIC ACTUATOR WAS REMOVED AND SERVICEABLE ACTUATOR ASSY WAS INSTALLED PER B757-200 AMM 25-65. (2865953)
